| Catalog Number |
02P24-01 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed discrepant creatinine results generated on the architect c4000 processing module for one patient sample.The following results were provided: the initial result was 9 mg/dl, repeat result 1 mg/dl.Additionally, the customer performed precision testing for troubleshooting purposes.No impact to patient management was reported.
Additional Manufacturer Narrative
The field service representative (fsr) inspected the architect c4000 processing module and determined the worn tubing, peristaltic head (rohs) the likely cause of the issue.The fsr replaced the part, and the issue was resolved.No additional discrepant result issues have been reported since the service activity was completed.The instrument service history review revealed no additional tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect c4000 processing module did not identify any similar issues related to the architect system, likely cause parts, or discrepant results as described in this ticket.Additionally review of complaint and trending data associated with the tubing, peristaltic head (rohs) did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect c4000 processing module for serial number c402381 was identified.All available patient information was included.Additional patient details are not available.
Event or Problem Description